# SDR SWAA2021112231836

- Difficulty date: October 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 221GF (LOWER SKIN) AT FWD GALLEY AREA ; 2021-486549 / [01] REPAIRED ON FLOOR PANEL 221GF LOWER SKIN AT FWD GALLEY AREA IAW B737-700 SRM 53-00-50-2R-8 . SEE INDIVIDUAL SIGN OFFS BELOW; [02] TASK CARD COMPLETED
